# SDR 0101526626

- Difficulty date: April 17, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N626US
- Make and model: Boeing 747251B
- Aircraft serial: 21708
- Aircraft time: 84,037 hours, 14,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND ZONE-D EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  REPLACED ZONE-D BATTERY PACK.  OPERATIONAL CHECK NORMAL.
